On the diffraction of waves by canonical singularities I

Jeff Cheeger, M. Taylor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275-529
JournalCommunications on Pure and Applied Mathematics
VolumeXXV
StatePublished - 1982

Cite this

On the diffraction of waves by canonical singularities I. / Cheeger, Jeff; Taylor, M.

In: Communications on Pure and Applied Mathematics, Vol. XXV, 1982, p. 275-529.

Research output: Contribution to journalArticle

@article{6f9636587e2d4b789f42e821395054c0,
title = "On the diffraction of waves by canonical singularities I",
author = "Jeff Cheeger and M. Taylor",
year = "1982",
language = "English (US)",
volume = "XXV",
pages = "275--529",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - On the diffraction of waves by canonical singularities I

AU - Cheeger, Jeff

AU - Taylor, M.

PY - 1982

Y1 - 1982

M3 - Article

VL - XXV

SP - 275

EP - 529

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -